Aleksy Tralle
Aleksy Tralle
Profesor matematyki, Uniwersytet Warmińsko-Mazurski
Dirección de correo verificada de matman.uwm.edu.pl - Página principal
Título
Citado por
Citado por
Año
Symplectic manifolds with no Kähler structure
A Tralle, J Oprea
Springer, 2006
2012006
On Thom spaces, Massey products, and nonformal symplectic manifolds
Y Rudyak, A Tralle
International Mathematics Research Notices 2000 (10), 495-513, 2000
292000
On certain geometric and homotopy properties of closed symplectic manifolds
R Ibáñez, Y Rudyak, A Tralle, L Ugarte
arXiv preprint math/0002071, 2000
242000
On formality of Sasakian manifolds
I Biswas, M Fernández, V Muñoz, A Tralle
Journal of Topology 9 (1), 161-180, 2016
232016
Simply connected K-contact and Sasakian manifolds of dimension 7
V Muñoz, A Tralle
Mathematische Zeitschrift 281 (1-2), 457-470, 2015
232015
On simply connected K-contact non-Sasakian manifolds
B Hajduk, A Tralle
Journal of Fixed Point Theory and Applications 16 (1-2), 229-241, 2014
202014
On symplectically harmonic forms on six-dimensional nilmanifolds
R Ibánez, Y Rudyak, A Tralle, L Ugarte
Commentarii Mathematici Helvetici 76 (1), 89-109, 2001
182001
On fundamental groups of symplectically aspherical manifolds
R Ibánez, J Kedra, Y Rudyak, A Tralle
Mathematische Zeitschrift 248 (4), 805-826, 2004
152004
Koszul–Sullivan models and the cohomology of certain solvmanifolds
J Oprea, A Tralle
Annals of Global Analysis and Geometry 15 (4), 347-360, 1997
141997
On nondegenerate coupling forms
J Kȩdra, A Tralle, A Woike
Journal of Geometry and Physics 61 (2), 462-475, 2011
122011
On symplectic manifolds with aspherical symplectic form
Y Rudyak, A Tralle
Topological Methods in Nonlinear Analysis 14 (2), 353-362, 1999
121999
Symplectically aspherical manifolds
J Kedra, Y Rudyak, A Tralle
arXiv preprint arXiv:0709.1799, 2007
102007
On solvable compact Clifford-Klein forms
M Bocheński, A Tralle
Proceedings of the American Mathematical Society 145 (4), 1819-1832, 2017
92017
On fundamental groups of symplectically aspherical manifolds II: Abelian groups
J Kedra, Y Rudyak, A Tralle
arXiv preprint math/0606400, 2006
82006
Diffeomorphisms and almost complex structures on tori
B Hajduk, A Tralle
Annals of Global Analysis and Geometry 28 (4), 337-349, 2005
82005
A note on solvable Lie groups without lattices and the Felix-Thomas models of fibrations
A Tralle
arXiv preprint math/0009105, 2000
82000
Applications of rational homotopy to geometry (results, problems, conjectures)
A Tralle
EXPOSITIONES MATHEMATICAE 14, 425-472, 1996
81996
Homology Smale-Barden manifolds with K-contact and Sasakian structures
V Muñoz, JA Rojo, A Tralle
arXiv preprint arXiv:1601.06136, 2016
72016
Compact completely solvable Kähler solvmanifolds are tori
A Tralle, J Kedra
International Mathematics Research Notices 1997 (15), 727-732, 1997
71997
On solvmanifolds and a conjecture of Benson and Gordon from the hamiltonian viewpoint
A Tralle, W Andrzejewski
Journal of Lie Theory 8, 279-292, 1998
61998
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20